# SDR CALA2018062201514

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 95,964 hours, 9,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6059
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT POWER SUPPLY M33400 CHARGER WAS INOPERATIVE.  THE POWER SUPPLY CHARGER WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
